MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; ELECTRODE,RL,FOAM,50PK

Medline Industries, LP MEDLINE; ELECTRODE,RL,FOAM,50PK
Catalog Number MDSM611850RCT
Medical Device Problem Code Adhesive Too Strong (4071)
Health Effect - Clinical Codes Bruise/Contusion (1754); Skin Tears (2516)
Date of Event 04/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "since they started sending us the ones with red on the packaging (its been months), we've had two significant skin tears, several complaints about bruising or skin issues at the electrode site during post-procedure phone calls, and in recovery every day we have people who have residual gluey paper that doesn't come off with the electrode that has to be scrubbed off with alcohol and its very difficult to get off.".
 
Additional Manufacturer Narrative
The customer reported receiving medline electrode that tears skin, and the facility reported the electrodes cause "skin tears, bruising, gum left on patient skin"; the electrodes were on for approximately "1-2 hours".At this time, a sample was not received for investigation, and investigation included review of recent complaint trends/scar activity for the last three trend reports.The investigation results were not confirmed, as the complaint issue can only be confirmed by further investigating the sample or a provided photo.The cause was not determined because a sample was required to determine cause; no trends were identified for the specified material number and corresponding defect type, and the division will continue to monitor trends.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
ELECTRODE,RL,FOAM,50PK
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
kumar vigrahala
three lakes drive
northfield, IL 60093--275
MDR Report Key50841719
Report Number1417592-2026-46400
Device Sequence Number21398351
Product Code DRX
UDI-Device Identifier20884389830434
UDI-Public20884389830434
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K041954
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDSM611850RCT
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2025
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown